Show simple item record

dc.contributor.authorGARTENBERG, MICHAEL
dc.date.accessioned2018-07-12T17:52:38Z
dc.date.available2018-07-12T17:52:38Z
dc.date.issued1972
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 33-07, Section: B, page: 3192.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7301093
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2102
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleAPPROXIMATION BY INVERTIBLES AND EXTENSIONS OF THE INDEX
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record